Share your story with others:

MedicineNet appreciates your comment. Your comment may be displayed on the site and will always be published anonymously. Patient Comments FAQs


Tell us a bit about your background to make your comments more useful to other MedicineNet users.
(Optional)

Screen Name: *

Gender of Patient:Male Female

Age Range of Patient:

I am a: Patient Caregiver


Enter your Comment

* Screen Name will appear next to the published comment. Please do not include your full name or email address.

By submitting your comment, and other materials (collectively referred to as a "Submission") to MedicineNet, you grant MedicineNet permission to use, copy, transmit, publish, display, edit and modify your Submission in connection with its Web site. MedicineNet will not pay you for your Submission. You represent that you have all rights necessary for MedicineNet to use your Submission as set forth above.

Please keep these guidelines in mind when writing your comment:

  • Please make sure you address the question asked.
  • Due to the overwhelming number of comments received, not all comments will be published.
  • When selecting comments to publish, our staff will choose those that are educational and complement the topic. Please try to stay on topic.
  • Your comment may be edited. We would typically edit comments to make them clearer and more readable. We will remove personal information such as last names, email and web addresses, and other potentially harmful information.
  • We will not notify you if your comment has been published. We suggest that you check back on the topic article regularly.
  • We do not provide medical or healthcare advice, treatment, or diagnosis.

Thank you for participating!


I have read and agree to abide by the MedicineNet Terms and Conditions and the MedicineNet Privacy Policy (required).

To prevent our systems from spam, please complete the following prior to submitting your comment.




How is medications treat hyperthyroidism?

The options for treating hyperthyroidism include:

  • Treating the symptoms
  • Antithyroid drugs
  • Radioactive iodine
  • Surgery treating symptoms
Return to Hyperthyroidism

See what others are saying

Comment from: StillSick, 25-34 Male (Patient) Published: October 04

My bout of gastroenteritis started Thursday while I was at work. I felt fine at 7 AM and started feeling sick at 8:00. This stuff hits fast! I had to grab my desk trash can and projectile vomited in it a few times until I felt a little better. I immediately drove home and continued projectile vomiting for the next 2 hours. I had chills, body aches and a little diarrhea. Luckily, I hadn't had much to eat the night before, otherwise I think that would have been worse. The vomiting stopped after 2 hours, but it is now Sunday night and I am still weak. I also still feel nauseous at various times, although I haven't had any vomiting.

Was this comment helpful?Yes
Comment from: SRINIVASH, Published: September 16

I developed a pulmonary embolism in January 2015. For a period of 10 days it could not be diagnosed, even by a senior cardiologist. He made me undergo several tests including treadmill, echo, ECG, and CT scan and I did not want to go for treadmill as I am not in a position to walk properly, yet he made me run on it. I could not walk/run for a few seconds. After 2 days I was admitted to the hospital, the duty doctor who was a simple MBBS identified from the symptoms and supplied oxygen. With the advice of the hospital's senior doctors the treatment was started. Within a week I was perfect, though it was too late to identify from the symptoms. I was not able to walk even a few steps, had breathing problem and could not stand up in the wash room. There was no severe chest pain. It is my humble request to the viewers/readers not to take this disease lightly, as it can end up in losing one's life. Contact the physician immediately.

Was this comment helpful?Yes
Comment from: Cupienana, 45-54 Male (Patient) Published: June 01

I have high blood pressure, but recently became very ill, facing diarrhea and getting weaker and weaker. After four days, I was so weak I and had to give in and call an ambulance and go to a hospital. I had severe sepsis, E. coli and serious dehydration. I was dismissed from the hospital after 10 days and my blood pressure dropped to both under 100 and my pulse in the 40s. I got no stronger. In my return visit to my cardiologist (when I was still very weak, and 5 weeks after my most recent hospitalization) I now had critically-low potassium level. I had taken potassium prescription to counteract loss of potassium due to taking Lasix to prevent congestive heart failure. Increased potassium prescription treatment has resulted in my feeling better than I have in months, but my high blood pressure has returned to 166/106, pulse 60 and I do feel stronger!

Was this comment helpful?Yes

Health Solutions From Our Sponsors